MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAP
Medical Device Problem Codes Moisture or Humidity Problem (2986); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with broken reservoir tube lip noted.Pump passed displacement test.The test reservoir was able to lock in place.Pump was inspected and found moisture damage to electronic devices noted.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that customer accidentally placed insulin pump to the washer.Customer reported that insulin pump had fluid in the reservoir compartment.The insulin pump had small crack on the top of it.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.
 
Additional Manufacturer Narrative
Device received with cracked lcd display window corners noted.The test reservoir was able to lock in place.Device passed displacement test.However device alarmed motor error during basic occlusion test due to corroded home switch noted.Device was inspected and found moisture damage to most electronic devices noted.

Brand Name
530G INSULIN PUMP MMT-751NAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9773368
Report Number3004209178-2020-78396
Device Sequence Number2330908
Product Code OZO
UDI-Device Identifier00643169404335
UDI-Public(01)00643169404335
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAP
Device Catalogue NumberMMT-751NAP
Device Lot NumberA3751NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight160